# SDR IPXA2017062818699

- Difficulty date: June 28, 2017
- Submitted: July 3, 2017
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 80,669 hours, 15,885 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Blown
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A RT DOOR SLIDE BLOWN. DEFERRED RT DOOR SLIDE REMOVED IAW MEL 52-10-3-1-2-1 PLACARD INSTALLED. **SUPPLEMENTAL SDR ** INSTALLED SLIDE RAFT INTO CONTAINER BOX IAW AMM 25-61-15-400-801; INSTALLED SLIDE AFT ASSY INTO R1 DOOR PER AMM 25-61-15-400-801; THIS CLEARS M607964
